# SDR DL73K990375

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER HINGE CUTOUT OF THE AFT GALLEY DOOR (R2) CUTOUT WAS FOUND WITH A TYPICAL CRACK IN THE SKIN AND BONDED DOUBLER.  THE CRACK WAS .4375 INCH LONG WITH NO CRACKING IN THE UNDERLYING BEAR STRAP.  THE CRACK WAS ROUTED OUT OF THE SKIN ASSY AND REPAIRED WITH AN EXTERNAL DOUBLER PER B737 SRM 53-30-3, FIG 21A.  THE REPAIR WAS ACCOMPLISHED WITH FASTENER DEVIATIONS PER ER/A 366761-14, REV A.
